6-Star-Coloring of Subcubic Graphs
Version of Record online: 1 JUN 2012
© 2012 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 72, Issue 2, pages 128–145, February 2013
How to Cite
Chen, M., Raspaud, A. and Wang, W. (2013), 6-Star-Coloring of Subcubic Graphs. J. Graph Theory, 72: 128–145. doi: 10.1002/jgt.21636
- Issue online: 9 JAN 2013
- Version of Record online: 1 JUN 2012
- Manuscript Revised: 29 SEP 2011
- Manuscript Received: 15 FEB 2010
- NSFC. Grant Number: 11101377
- NSFC. Grant Number: 11071223
- ZJNSFC. Grant Number: Z6090150
- ZJIP. Grant Numbers: T200905, ZSDZZZZXK08, IP-OCNS-ZJNU
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!